# SDR FDEA201105221927

- Difficulty date: May 22, 2011
- Submitted: June 20, 2011
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- Aircraft time: 41,438 hours, 28,743 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6516350
- Condition: Misinstalled
- Location: Bs 1183
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

BS 1183 PRESSURE BULKHEAD - LBL 17.8 VERT BEAM HAS SEVERAL FASTENERS WITH   INSUFFICIENT SPACING.  TRIMMED OFF AFT FLANGE AND LOWER END OF 65-16350-299 BEAM, REMOVED EXISTING 65-  16350-284 STRAP.  TRIMMED OUT BULKHEAD WEB (3 PLACES) MAINTAINING 0.5" TRIM RADIUS.    MAINTAINED 2D ED AT ALL EXISTING FASTENER LOCATIONS.  PERFORMED HFEC INSP OF   TRIMMED EDGES TO ENSURE NO CRACK EXISTS.  FABRICATED REPAIR DOUBLER FOR   BULKHEAD WEB.  MODIFIED STRAP INSTALLATION AT WL 173 PER 65C33041 AND SB 727-53-  0175.  FABRICATED TWO SPLICE REPAIR DOUBLERS FOR THE LOWER END OF THE STIFFENER   65-16350-299.  LOCATED ALL REPAIR / MODIFICATION PARTS IN PLACE AND DRILLED OUT   EXISITING AND ADDITIONAL FASTENERS.  INSTALLED ALL REPAIR PARTS USING THIN COAT OF BMS5-95.  ALL ACCOMPLISHED REPAIRS AT BS 1183 PRESSURE BULKHEAD IAW EA 7-5310-123600.
